Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  What is a safe treatment for s

Total Views: 1571

What is a safe treatment for sinus problems after cataract surgery.

1 Answers

Steam inhalation is the safest option available

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
What is the Medical Rx of Early cataract ( Post subcapsular) of 39 yrs lady with no H/O of Dm,HTN or any H/o drug intake . Whether Pirenoxine ( Catalin),or N-acetylcarnosine(CAN-C) works on cataract
1 Answer
SIR MY NAME IS MUHAMMAD ABDULLAH MALIK. I AM FROM PAKISTAN. AND MY UNCLE NAME IS HAJI ALTAF HUSSAIN MALIK. HE IS BLIND FROM LAST 4 YEARS. SINCE 4 YEARS HIS PROBLEM IS RETINAL DETACHMENT AND HIS SURGERY GOT FAILES NAME CATARACT. NOW I THINK HIS PROBLEM IS " EALES DISEASE". PLEASE TELL ME ITS GOOD EXCELLENT TOP SOLUTION . PLEASE TELL ME WHAT CAN I DO NOW? THANK YOU!
2 Answers
I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.
1 Answer
Dear Sir/Madam, I have had intercourse with my boyfriend 5 months back and had abortion pills by consulting a Doctor online. Now my problem is im getting married next month and scare with all these problems because my boyfriend is no more with me he had left me and my parents have fixed my marriage dates to some other person im in a critical situation to handle all the problems. I cant tel my partner that i had intercourse I had abortion pills so is there any problem in getting pregnant again or not I have not gone for any kind of checkup as off now I have itching in my vaginal area. I dont no its due to (wetness in the area or white discharge or any infection coz im using a common toilet in college) My white discharge is white in color and not in any other color. its in liquid form.. It comes 5 to 6 drops a day or sometimes may be little bit more or little.... Please help me out with all the questions i have been worrying about. My mind is totally upset due to all this problems. I need to go for a checkup but im scare to go for a checkup can you please suggest a doctor in Coimbatore,TamilNadu
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -